Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The contractibility of certain Teichmüller spaces


Author: Clifford J. Earle
Journal: Bull. Amer. Math. Soc. 73 (1967), 434-437
MathSciNet review: 0207984
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bers, Automorphic forms and general Teichmüller spaces, pp. 109-113, Proc. Conf. Compl. Anal., Minneapolis 1964, Springer, Berlin, 1965. MR 178142
  • 2. A. Beurling and L. V. Ahlfors, The boundary correspondence under quasicon-formal mappings, Acta Math. 96 (1956), 125-142. MR 86869
  • 3. C. J. Earle, The Teichmüller space of an arbitrary Fuchsian group, Bull. Amer. Math. Soc. 70 (1964), 699-701. MR 172992
  • 4. C. J. Earle and J. Eells, Jr., Foliations and fibrations J. Differential Geometry (to appear). MR 215320
  • 5. C. J. Earle and J. Eells, Jr., On the differential geometry of Teichmüller spaces J. Analyse Math. (to appear). MR 220923
  • 6. J. Eells, Jr., A setting for global analysis, Bull. Amer. Math. Soc. 72 (1966), 751-807. MR 203742
  • 7. W. Fenchel and J. Nielsen, Discontinuous groups of non-Euclidean motions (to appear).
  • 8. L. Keen, Intrinsic moduli on Riemann surfaces, Ann. of Math. 84 (1966), 404-420. MR 203000
  • 9. R. Palais, Homotopy theory of infinite dimensional manifolds, Topology 5 (1966), 1-16. MR 189028


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11777-4